MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; KNEE ARTHROSCOPY I

MEDLINE INDUSTRIES LP; KNEE ARTHROSCOPY I
Catalog Number DYNJ08333
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 it was noted that the "tip of the blade was broken off" after "two puncture incisions were made".The customer reported an xray showed the part of the blade that had broken off "was inside the patient's soft tissue".The customer reported the surgeon used "fluoroscopy guidance and a hemostat" to locate the retained piece, "another surgical blade" was used to "extend" the incision closest to the retained piece, and the piece was extracted.The customer reported after the retained piece was extracted the incisions were closed and dressings were placed.The customer reported the retained piece was disposed of in a "sharps container".No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2024 it was noted that the "tip of the blade was broken off" after "two puncture incisions were made".
 
Additional Manufacturer Narrative
Update h6- investigation conclusions.

Common Device Name
KNEE ARTHROSCOPY I
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093
MDR Report Key19004684
Report Number1423395-2024-00377
Device Sequence Number8501951
Product Code OJH
UDI-Device Identifier40080196861485
UDI-Public40080196861485
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ08333
Device Lot Number23JBO296
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer03/29/2024
Initial Report FDA Received Date03/29/2024
Supplement Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown